# SDR 2002FA0001065

- Difficulty date: September 16, 2002
- Submitted: September 16, 2002
- Operation: General aviation
- Aircraft: N2272H
- Make and model: Cessna 172R
- Aircraft serial: 17280688
- Aircraft time: 779 hours
- Engine: Lyc IO360L2A
- Engine time: 779 hours
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: LW15473
- Condition: Loose
- Location: Fuel System
- Part time: 779 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLTS LOOSE IN FUEL PUMP DIAPHRAGM.
